# SDR HEEA966496

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 412010124109
- Condition: Flaking
- Location: M/R
- Part time: 1,183 hours
- Component: 412010100151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUNGSTEN CARBIDE COATING FLAKING OFF.
